# SDR YENA201912241708

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 61,706 hours, 21,843 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 05337
- Condition: Failed
- Location: E/E Bay
- Part time: 62,588 hours, 22,351 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1968,  AT ALTITUDE, SMOKE IN MID-CABIN. SMELLED ELECTRICAL. DIVERTED.   AVIONICS SYSTEM FAULT,  BLOWER FAN  NO AVNCS SYS FAULT ECAM CAUTION.   R & R BLOWER FAN IAW AMM 21-26-51. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
